The behavior of solutions of second order delay differential equations


Yenicerioglu A. F.

JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, vol.332, no.2, pp.1278-1290, 2007 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 332 Issue: 2
  • Publication Date: 2007
  • Doi Number: 10.1016/j.jmaa.2006.10.069
  • Title of Journal : JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS
  • Page Numbers: pp.1278-1290

Abstract

In this paper, we study the behavior of solutions of second order delay differential equation